Is it possible I could be pregnant?
I've been on the pill, Reclipsen, for the past 4 or 5 months. However, I've been really bad at taking it consistently. I've had to throw every pack out after being one or two weeks into it because I've missed too many days.
Over a week ago, my boyfriend and I had unprotected sex. I was only two weeks into my birth control at this time but I hadn't missed any days out of this pack. He wasn't wearing a condom for quite awhile, then finally put one on before he "finished".
About 4 days ago I started getting really crampy, which I thought was weird because I wasn't supposed to start my period for another week/week and a half according to my birth control. I'm not really experiencing that as much, now I've just been really nauseous these past 3 days. It comes in waves throughout the day but often after I eat is when I really start to feel pukey. Also, I've been having really weird dreams, even had an extremely realistic dream that I had a baby (weird, I know) but I've heard of that happening with moms before. Something else that's strange is that I have been so overly emotional, I have been almost non stop crying, almost like depression. Sleeping has also been very difficult for me, especially staying asleep. I've never experienced these symptoms before, even with my worst PMSing experience. This is all new to me.
Now, my period is supposed to come in a couple days. I know I'll need to take a pregnancy test if it doesn't come, but that could take weeks and I'm already driving myself crazy. Is there any way I could be pregnant? I could be psyching myself, but the over emotionalness and almost constant nausea is what's really worrying me.
Sorry for the long post, any feedback would be great and very helpful!
If you had been taking it for 2wks without missing any days then it's extremely unlikely you're pg . It's not impossible though...you should be able to test the day after you expect to get your period and the result will be accurate. If it's negative but you still haven't started your period test again in a week but keep taking your pills on schedule. If it's still negative or if you get a positive at any point call your dr.
...I hope you get answers soon!
Eta...the nausea and crazy emotions could be your body still adjusting to the birth control.
Last edited by kellyowens; 11-25-2013 at 10:15 AM.
Thank you for the input!
I'm still experiencing extreme nausea. It's more intense when I wake up in the morning but I haven't been puking. Also, starting yesterday I began peeing ALOT.. It's gotten down to like every 10-15 mins, especially when I'm laying or sitting down.
I was supposed to start my period today but didn't. However, my birth control does make my period a day or two late sometimes. Do you think I should test soon? Like possibly tomorrow?
Also, been excessively eating lately. I'll fill myself up then about 20 mins later a food craving will kick in. Usually I have no problem staying full for at least a couple hours. The emotionalness as well as moodiness hasn't gone away either